Alert archive / Missouri / Special Weather Statements in 2011
Special Weather Statement, NWS Springfield, MO
NWS Springfield, MO issued this special weather statement at Aug 19, 2011, 3:36 AM CDT for Dent County, Phelps County, Texas County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2011, 3:36 AM CDT (08:36 UTC)
- Expired
- Aug 19, 2011, 4:15 AM CDT
- In force
- 39 min
- Issued by
- NWS Springfield, MO
Counties Dent County, MO, Phelps County, MO, Texas County, MO
The radar
The St Louis radar (KLSX), 139 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.6 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3816 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1273 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 11.7
The text
As transmitted, in the capitals the NWS used until 2016.
629
WWUS83 KSGF 190836
SPSSGF
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT FRI AUG 19 2011
MOZ058-070-071-081>083-098-190915-
DENT MO-LACLEDE MO-MARIES MO-PHELPS MO-PULASKI MO-SHANNON MO-TEXAS
336 AM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARIES...DENT...NORTHERN
TEXAS...NORTHWESTERN SHANNON...PHELPS...SOUTHEASTERN LACLEDE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 415 AM CDT...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAKE SPRING TO HAZELTON...MOVING SOUTHEAST AT 45 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE DOOLITTLE...FORT LEONARD WOOD...HOUSTON...
LICKING...NEWBURG...RAYMONDVILLE...ROLLA...SALEM...ST. JAMES AND
SUMMERSVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3758 9116 3759 9131 3751 9131 3750 9124
3712 9165 3744 9225 3748 9225 3747 9231
3754 9243 3818 9165 3816 9163 3815 9151
3780 9152 3779 9131 3771 9130 3770 9114
3759 9115
TIME...MOT...LOC 0837Z 302DEG 35KT 3781 9156 3749 9199
$$
GRIFFINWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this special weather statement went out at Aug 19, 2:37 AM CDT, 59 minutes earlier.
Area forecast discussion, Aug 19, 2:37 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 237 AM CDT FRI AUG 19 2011 .DISCUSSION... CURRENTLY A STRONG TO SEVERE LINE OF CONVECTION IS MOVING SOUTH SOUTHEAST THROUGH CENTRAL MISSOURI. DEVELOPING EARLIER THIS EVENING ACROSS EASTERN NEBRASKA AND WESTERN IOWA...THIS LINE CONTINUED TO STRENGTHEN...DEVELOPING SEVERAL BOWING SEGMENTS ACROSS THE WHOLE OF THE LINE SPAWNING NUMEROUS REPORTS OF WIND SPEEDS IN EXCESS OF 40 KTS AND HAIL UP TO THE SIZE OF QUARTERS ACROSS NORTHWESTERN MISSOURI AND THE KANSAS CITY AREA. THE LINE REMAINS STRONG...WITH WINDS OVER 40 KTS STILL POSSIBLE ALONG WITH HAIL TO THE SIZE OF QUARTERS. ASSOCIATED WITH A STRONG 500MB VORTICITY MAXIMUM...THIS LINE WILL CONTINUE TO MOVE SOUTH SOUTHEAST ACROSS THE OZARKS THROUGH THE EARLY MORNING HOURS. A LOW LEVEL JET NOSING INTO EASTERN KANSAS AND SOUTHWESTERN MISSOURI WILL CONTINUE TO STRENGTHEN WHICH WILL HELP IN MAINTAINING THE LINE AS IT MOVES SOUTH. FORWARD PROPAGATING CORFIDI VECTORS CONTINUE TO HOLD A SOUTHEAST ORIENTATION AT 30 TO 45 KTS...WHICH IS IN LINE WITH PROPAGATION OF THE LINE. STRONGEST PORTION OF THE LINE WILL CONTINUE TO MOVE ACROSS THE CENTRAL AND EASTERN OZARKS THROUGH THE EARLY MORNING HOURS AS THERE REMAINS BETTER SHEAR/COLD POOL BALANCE...WITH 0-3KM SHEAR VECTORS OF 10 TO 15 KTS AND A COLD POOL STRENGTH ESTIMATED AT ABOUT 15 KTS. STORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS THE CENTRAL OZARKS THROUGH THE MORNING...WITH PRECIPITATION CHANCES DIMINISHING THROUGH MID MORNING AS INSTABILITY DECREASES ACROSS OUR SOUTHERN COUNTIES AND BORDER WITH ARKANSAS. HIGH TEMPERATURES TODAY POSE A BIT OF A CHALLENGE...AS ANY LINGERING CLOUD COVER WILL HINDER WARMING THIS AFTERNOON. EXPECTING SKIES TO CLEAR QUICKLY ACROSS LOCATIONS WEST OF 65 AS ANY MID-MORNING CONVECTION IS EXPECTED TO BE LOCATED ACROSS THE CENTRAL OZARKS. HIGHS TODAY SHOULD REACH THE UPPER 90S ACROSS FAR SOUTHWESTERN MISSOURI TO THE UPPER 80S AND LOWER 90S FROM SPRINGFIELD TO THE EASTERN OZARKS. MID RANGE GUIDANCE HAS CONTINUED TO BE IN VERY GOOD AGREEMENT WITH THE SYNOPTIC PATTERNS AS OF LATE. THE PLAINS AND LOWER MISSOURI RIVER VALLEY WILL REMAIN ON THE EASTERN PERIPHERY OF THE UPPER LEVEL RIDGE...WHICH REMAINS CENTERED OVER THE INTER-MOUNTAIN WEST. OUR NEXT DECENT CHANCE FOR PRECIPITATION WILL BE ON SATURDAY AS ANOTHER 500MB SHORTWAVE WILL TRAVERSE THE RIDGE MOVING SOUTHEAST ACROSS MISSOURI. GIVEN THE DECENT AGREEMENT BETWEEN SOLUTIONS...HAVE INTRODUCED CHANCE POPS EAST OF SPRINGFIELD TO LIKELY ACROSS OUR FAR NORTHEASTERN COUNTIES. THE WAVE SHOULD DROP SOUTHEAST THROUGH THE EVENING. BEYOND SATURDAY...THERE WILL BE NEARLY DAILY CHANCES FOR PRECIPITATION AS THE REGION REMAINS ON THE EASTERN EDGE OF THE RIDGE UNDER NORTHWEST FLOW AND A SERIES OF WAVES ARE PREDICTED TO RIDE ALONG THE RIDGE ACROSS THE REGION. TEMPERATURES THROUGH THE WEEKEND AND NEXT WEEK WILL TOP OUT IN THE UPPER 80S TO MID 90S EACH DAY WITH LOWS IN THE LOWER TO MID 70S. KURTZ && .AVIATION... FOR THE 06Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS WILL BE FOCUSED ON A STRONG LINE OF THUNDERSTORMS CURRENTLY PUSHING SOUTH ACROSS EASTERN KANSAS AND WESTERN MISSOURI EARLY THIS MORNING. AN OUTFLOW BOUNDARY IS PUSHING AHEAD OF THIS ACTIVITY ACROSS EASTERN KANSAS AND WILL LIKELY AFFECT THE TAF SITES DURING THE EARLY OVERNIGHT HOURS...WITH GUSTY WINDS SHIFTING TO THE NORTHWEST BEHIND THE BOUNDARY. THE LINE OF STORMS WILL ALSO DIVE SOUTH SOUTHEAST. GUSTY WINDS IN EXCESS OF 40MPH WITH SOME SEVERE GUSTS OVER 60 MPH POSSIBLE WITH THE STRONGEST STORMS. VISIBILITIES AND CEILINGS WILL ALSO BE RESTRICTED WITHIN ANY THUNDERSTORMS. THE STORMS SHOULD CLEAR THE AREA EARLY FRIDAY MORNING WITH VFR CONDITIONS PREVAILING ACROSS THE AREA FOR THE REST OF THE DAY. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 19, 2:22 AM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 222 AM CDT FRI AUG 19 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-200730- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 222 AM CDT FRI AUG 19 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. ELEVATED THUNDERSTORM WIND DAMAGE RISK. LIMITED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... A STRONG LINE OF STORMS CONTINUES TO PUSH EAST SOUTHEAST ACROSS CENTRAL MISSOURI EARLY THIS MORNING. VERY STRONG STRAIGHT LINE WINDS ARE OCCURRING WITH THIS LINE OF STORMS AND WILL CONTINUE TO AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS MORNING. WIND GUSTS OVER 50 MPH WITH GUSTS UP TO 70 MPH WILL REMAIN POSSIBLE WITH THE STRONGEST PORTION OF THIS LINE THROUGH THE REMINDER OF THE OVERNIGHT HOURS. AN OUTFLOW BOUNDARY EXTENDS FROM THIS LINE OF STORMS TO THE SOUTHWEST INTO SOUTHERN KANSAS. EVEN THOUGH THERE IS NO PRECIPITATION ASSOCIATED WITH THIS PORTIONS OF THE LINE...WIND GUSTS UP TO 40 MPH WILL STILL BE POSSIBLE ACROSS EXTREME SOUTHEASTERN KANSAS AND SOUTHWESTERN MISSOURI EARLY THIS MORNING. ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OUTLOOK AREA EARLY THIS MORNING BEHIND THE LINE OF STORMS. THESE STORMS MAY BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS UP TO 40 MPH. HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH ANY THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS CENTRAL AND POSSIBLY SOUTH CENTRAL MISSOURI. ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE THROUGH THE WEEKEND AND INTO NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH. HEAT INDEX VALUES IN THE MIDDLE TO UPPER 90S ARE EXPECTED ACROSS MUCH OF THE REGION FRIDAY AND SATURDAY. WITH HEAT INDEX VALUES OF 100 TO 105 IN PARTS OF WESTERN MISSOURI AND SOUTHEAST KANSAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MISSOURI EARLY THIS MORNING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Special weather statement, Aug 19, 2:26 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
226 AM CDT FRI AUG 19 2011
MOZ069-080-081-190800-
CAMDEN MO-LACLEDE MO-DALLAS MO-
226 AM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DALLAS...NORTHWESTERN
LACLEDE AND SOUTHERN CAMDEN COUNTIES UNTIL 300 AM CDT...
AT 225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTH OF
ELDRIDGE TO WINDYVILLE...MOVING SOUTHEAST AT 50 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE LEBANON AND MACKS CREEK.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 114 AND 140
WILL ALSO BE IMPACTED BY THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3776 9243 3750 9272 3780 9319 3790 9313
3791 9308 3803 9306
TIME...MOT...LOC 0726Z 299DEG 40KT 3788 9274 3770 9295
GRIFFINLocal storm report, Aug 19, 2:49 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND GST TUSCUMBIA 38.23N 92.46W
08/19/2011 E60 MPH MILLER MO COUNTY OFFICIAL
REPORT FROM MILLER COUNTY 911.
&&
DSALocal storm report, Aug 19, 2:51 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
251 AM CDT FRI AUG 19 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM TSTM WND DMG 2 E ROCKY MOUNT 38.27N 92.68W
08/19/2011 MILLER MO COUNTY OFFICIAL
TREE DOWN BLOCKING ROAD ON HWY W. REPORTED FROM MILLER
COUNTY 911.
&&
DSASpecial weather statement, Aug 19, 3:24 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 324 AM CDT FRI AUG 19 2011 MOZ081-082-090>092-095-096-190915- CHRISTIAN MO-DOUGLAS MO-GREENE MO-LACLEDE MO-TEXAS MO-WEBSTER MO- WRIGHT MO- 324 AM CDT FRI AUG 19 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHRISTIAN... NORTHWESTERN DOUGLAS...SOUTHEASTERN GREENE...SOUTHEASTERN LACLEDE... WEBSTER...WEST CENTRAL TEXAS AND WRIGHT COUNTIES UNTIL 415 AM CDT... AT 322 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST OF MANES TO 4 MILES SOUTHEAST OF TURNERS...MOVING SOUTHEAST AT 40 MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. STRONG WINDS UP TO 50 MILES PER HOUR HAVE BEEN REPORTED WITH THE OUTFLOW AHEAD OF THESE STRONG STORMS. LOCATIONS IMPACTED INCLUDE DIGGINS...FORDLAND...HARTVILLE... HOUSTON...MANSFIELD...MARSHFIELD...NIANGUA...NORWOOD...ROGERSVILLE... SEYMOUR...SPARTA...SPRINGFIELD AND STRAFFORD. INTERSTATE 44 BETWEEN MILE MARKERS 84 AND 103 WILL ALSO BE IMPACTED BY THESE STORMS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI. LAT...LON 3735 9190 3684 9289 3719 9332 3760 9259 TIME...MOT...LOC 0823Z 343DEG 30KT 3740 9242 3712 9312 GRIFFIN
Special weather statement, Aug 19, 3:34 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 AM CDT FRI AUG 19 2011
MOZ055-067-068-190915-
BENTON MO-HICKORY MO-ST. CLAIR MO-
334 AM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR HICKORY...NORTHEASTERN ST. CLAIR
AND SOUTHWESTERN BENTON COUNTIES UNTIL 415 AM CDT...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES EAST OF LOWRY CITY...OR 16 MILES
SOUTHWEST OF WARSAW...MOVING SOUTHEAST AT 40 MPH. NICKEL SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE HERMITAGE...LOWRY CITY...OSCEOLA AND
WHEATLAND.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE AND TRUMAN LAKE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3799 9315 3781 9341 3812 9378 3821 9361
3821 9357 3822 9356
TIME...MOT...LOC 0834Z 312DEG 35KT 3813 9363
GRIFFINSpecial weather statement, Aug 19, 3:36 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 AM CDT FRI AUG 19 2011
MOZ058-070-071-081>083-098-190915-
DENT MO-LACLEDE MO-MARIES MO-PHELPS MO-PULASKI MO-SHANNON MO-TEXAS
336 AM CDT FRI AUG 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARIES...DENT...NORTHERN
TEXAS...NORTHWESTERN SHANNON...PHELPS...SOUTHEASTERN LACLEDE AND
SOUTHEASTERN PULASKI COUNTIES UNTIL 415 AM CDT...
AT 331 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF
LAKE SPRING TO HAZELTON...MOVING SOUTHEAST AT 45 MPH. WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE DOOLITTLE...FORT LEONARD WOOD...HOUSTON...
LICKING...NEWBURG...RAYMONDVILLE...ROLLA...SALEM...ST. JAMES AND
SUMMERSVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 199 WILL ALSO BE IMPACTED
BY THESE STORMS.
THESE STORMS ARE PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INDOORS IMMEDIATELY AND STAY AWAY FROM
WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHERN MISSOURI.
LAT...LON 3758 9116 3759 9131 3751 9131 3750 9124
3712 9165 3744 9225 3748 9225 3747 9231
3754 9243 3818 9165 3816 9163 3815 9151
3780 9152 3779 9131 3771 9130 3770 9114
3759 9115
TIME...MOT...LOC 0837Z 302DEG 35KT 3781 9156 3749 9199
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 19, 12:53 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, Morgan, St. Clair | 52 min |
| Aug 19, 1:32 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Miller, Morgan | 43 min |
| Aug 19, 1:41 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 34 min |
| Aug 19, 1:52 AM CDT | Special Weather Statement | SGF | St. Clair | 38 min |
| Aug 19, 2:05 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Morgan, Pulaski | 55 min |
| Aug 19, 2:26 AM CDT | Special Weather Statement | SGF | Laclede | 34 min |
| Aug 19, 2:44 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Maries, Miller, Phelps, Pulaski and 1 more | 61 min |
| Aug 19, 3:24 AM CDT | Special Weather Statement | SGF | Webster, Wright | 51 min |
| Aug 19, 3:34 AM CDT | Special Weather Statement | SGF | Hickory | 41 min |
| Aug 19, 4:06 AM CDT | Special Weather Statement | SGF | Dent, Shannon, Texas | 54 min |
Nearby
Special Weather Statements in Missouri, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.